# SDR 2007UALA02489

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,608 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38ABC EEL PLUG BROKEN.  REPLACED CONNECTOR, OP CHECKED OK REF MM 33-51-12.    [07-27-07]    REPLACED CONNECTOR, OP CHECKED OK.
